MathSciNet Relay Station
MathSciNet bibliographic data
MR1162979 44A10 (33-00 44-00 44A20 44A35)
Prudnikov, A. P.; Brychkov, Yu. A.; Marichev, O. I. Integrals and series. Vol. 4. Direct Laplace transforms. Gordon and Breach Science Publishers, New York, 1992. xx+619 pp. ISBN: 2-88124-837-3
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement